# SDR UALA2011082604582

- Difficulty date: August 26, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 47,231 hours, 12,818 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156604A
- Part serial: 41
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO DET 2 STATUS MSG ON EICAS.  SAMC TEXT:  CREW COMPLIED MEL CARD.  DEFERRED PER SAMC.  REPLACED FWD CARGO DET 2 M325 IAW MM & TESTS OKAY.
